Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Legendrian links and the spanning tree model for Khovanov homology

Hao Wu

Algebraic & Geometric Topology 6 (2006) 1745–1757

arXiv: math.GT/0605630

Abstract

We use the spanning tree model for Khovanov homology to study Legendrian links. This leads to an alternative proof for Ng’s Khovanov bound for the Thurston–Bennequin number and to both a necessary and a sufficient condition for this bound to be sharp.

Keywords
Legendrian link, Khovanov homology, Tait graph, spanning tree
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57R17
References
Forward citations
Publication
Received: 31 May 2006
Revised: 25 August 2006
Accepted: 26 August 2006
Published: 21 October 2006
Authors
Hao Wu
Department of mathematics and Statistics
Lederle Graduate Research Tower
710 North Pleasant Street
University of Massachusetts
Amherst, MA 01003-9305
USA